Wednesday, September 08, 2004

Public Service Announcement

This is for people who take antidepressants (with apologies to those who already know about this....)

Before stopping antidepressants suddenly, please talk to your doctor.

Ask the doctor what will happen if you stop them suddenly.

Ask whether you might experience "discontinuation syndrome," which might include dizziness, lightheadedneess, anxiety, agitation, irritability, lethargy, headache, vivid or increased dreaming, impaired short-term memory, insomnia, nausea, fatigue, and poor balance.

2 Comments:

Blogger H G Wells said...

Well! Brand new blog and you are already making public service announcements!! A true humanist!

Cheers to you!

5:31 PM  
Anonymous Anonymous said...

Hmmmm...What if you experience all those symptoms and you're not even on antidepressants :)

For some reason, this just reminded me of that joke where this kid buys a box of feminime napkins and the pharmacist asks why they are buying them and they replied, "because the commercial said if you wear them you can swim and ride a bike, and I don't know how to do that today".

Stu
http://stu.blogs.com

6:18 AM  

Post a Comment

<< Home

Click for Eugene, Oregon Forecast